# SDR DL73E982127

- Difficulty date: October 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N367DL
- Make and model: Boeing 737-2S3
- Aircraft serial: 21774
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800219
- Condition: Cracked
- Location: L1 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER HINGE CUTOUT OF THE L1 DOOR OPENING WAS FOUND WITH A TYPICAL CRACK IN THE SKIN AND BONDED DOUBLER.  THE CRACK WAS ROUTED OUT AND REPAIRED WITH AN EXTERNAL STEEL DOUBLER PER THE B737 SRM 53-30-3 FIG 21.  THE REPAIR WAS DOCUMENTED PER ER/A 365839-14, REV A.
